i am 26 year old and have a high blood pressure since a week and from past 4 days somtimes in a day i also feel pain in my head on the left hand side. the high bp problem started, when i joined gym, i took tenolol 25mg to control my bp and i was fine afterwards. But now again the high bp problem has started after a month and when i did a little work today i am feeling in my brain like,i shall sleep now and feeling uncomfortable.
You might be having stress related hypertension. Stress can lead to increase in BP. You need to eat and drink sensibly, stop smoking in case you do, do non-competitive exercises like aerobics, and get enough rest. You need to reduce the causes of stress. Visit your doctor for your complete evaluation.
Young men under the age of 35 years are very less likely to have high blood pressure. If hypertension happens in young, then a secondary cause of hypertension should always be suspected like renal artery stenosis. Try to limit salt intake, sugars, caffeine and alcohol and eat a healthy diet consisting more of fruits and vegetables. You should respond to weight management and other lifestyle changes but if the symptoms persist then get an evaluation done from a physician.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.